MathSciNet Relay Station
MathSciNet bibliographic data
MR2026895 (2005h:37097) 37F10 (32H50 37B40)
Gromov, Mikhaïl On the entropy of holomorphic maps. Enseign. Math. (2) 49 (2003), no. 3-4, 217–235.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement